# SDR SWAA2023081780888

- Difficulty date: July 20, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N7887A
- Make and model: Boeing 737752
- Aircraft serial: 35123
- Aircraft time: 50,547 hours, 26,200 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY - CRACK ON GOOSED BS 500D S-19L (MARKED)<[01] REMOVED AND REPLACED AT FORWARD CARGO BAY LOCATED BS.500D STR19L IAW SRM 51-40-02 DWG#143A7902 REV: E.;[02] VERIFIED TASK CARD COMPLETE.
